# SDR DALA2021090305212

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,909 hours, 29,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 BS 1640 FUSELAGE FRAME R/H SIDE LOWER I/B FASTENER HOLE AT S-14R HAS CRACK INDICATION AT THE 3 OCLOCK POSITION (I/B SIDE OF FASTENER HOLE VIEWED FROM THE FWD SIDE OF FRAME LOOKING AFT) LAYERS NEED TO BE SEPARATED (INTERCOSTAL TEE CLIP FRAME WEB & LOWER HINGE FITTING FOR FURTHER NDT EVALUATION. CORRECTIVE ACTION: REPAIRED STA 1640 R/H FRAME LOWER I/B HOLE @ S-14R IAW ERA 593495-14AD REV ORIG. (1930783)
